# SDR YENA2022121601262

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 04647
- Aircraft time: 43,781 hours, 15,028 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Alternate Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1942, LGA-DEN.  AIRCRAFT DECLARED AN EMERGENCY.   AFTER LOWERING LANDING GEAR. BRAKES ALTN LT BRAKE RELEASED,  RESET ALTERNATE BRAKES AND PERFORMED BITE TEST IAW AMM 32-43-00-710-002-A. NO FAULTS NOTED.
